# SDR DALA2014121006483

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-212
- Aircraft serial: 298
- Aircraft time: 68,888 hours, 31,284 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Dummy Rail
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON DUMMY RAIL Y503.2, FRAME 16.   REPLACED THE DUMMY RAIL IAW SRM 51-72-11 AND DWG D53110984.
